MAUDE Adverse Event Report: DEPUY SYNTHES SPINE CONFIDENCE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

DEPUY SYNTHES SPINE CONFIDENCE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 283903413
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Needle broke off intraoperatively, parts remain in patient.Lawyer is asking for technique guide and if the material remained in patient could this lead to a patient harm?.

Brand Name
CONFIDENCE
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6954311
Report Number1526439-2017-10847
Device Sequence Number899124
Product Code GAA
UDI-Device Identifier10705034209463
UDI-Public(01)10705034209463
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number283903413
Device Lot Number123697
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/17/2017
Patient Sequence Number1